# SDR QXEA200801064

- Difficulty date: October 5, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 18,419 hours, 18,736 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920590003
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RNO FLIGHT 2444 LAX-RNO DURING CRUISE NR 1 HYD ISO VALVE & ROLL SPLR INBD HYD CAUTION LIGHTS ILLUMINATED.  NR 1 HYD QTY INDICATED APPROX 25%.  WE RAN CHECK LIST.  NR 1 HYD QUANTITY SLOWLY DECREASED TO OPSI IN APPROX 30 MINUTES.  UNEVENTFUL LANDING.  STOPPED A/C ON RUNWAY AND SHUT DOWN ENGINES.  TOWED TO GATE.  REMOVED CHAFED SPOILER HYD.  TUBE PN 82920590-003 AND REPLACED WITH NEW.  CHANGED ENGINE DRIVEN PUMP.  OPS CHECKS GOOD.  RETURNED TO SERVICE.
